# SDR REXA2022011900103

- Difficulty date: December 29, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H FLOORBEAM FWD F.S.280 LBL9 HAS INDICATION NOTED 2 INCHES LONG 100% FSH, FAILED NDT INSPECTION.	C/A: REPAIRED L/H COCKPIT FLOOR BEAM AT LBL9 IAW CRJ SRM 53-11-43-201-003-A01.
